# SDR UHLA201602080055

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS POSSIBLE DAMAGE FRAME 16 STR 5R POSSIBLE LIGHTNING STRIKE.  REPAIRED UPPER FUSELAGE SKIN DAMAGE AT FRAME 16 STR 5R BY INSTALLATION OF DOUBLER AND TRIPLER IAW ETD2016-170-009370.  MAJOR REPAIR.
